# SDR FDEA201612084364

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,533 hours, 26,130 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Defective
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RIGHT SHOULDER HARNESS DOES NOT RETRACT.  REPLACED F/O SEAT IAW MM 25-11-01-2.  OPS CHECKED NORMAL.  OK FOR SERVICE.
